Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had phimosis. Reddish spots with yellowish discharge on foreskin. Balanitis?

User rating for this question
Very Good
Answered by

Practicing since : 1980
Answered : 254 Questions
I used to have phimosis, but that was resolved at age 19 when my foreskin became loose. I then noticed I would get red spots on my foreskin, which I found out through self diagnosis that it is balanitis. About 1 week ago after I had ejaculated I went to sleep and the next day I woke up with my foreskin red, which I knew was because of the bacteria. Anyways so then I noticed the red spot was kind of different and would not heal the way it used to. Now I have this spot on my foreskin that discharges yellow stuff, and also it hurts slightly.
Posted Fri, 13 Jul 2012 in Skin Hair and Nails
Answered by Dr. P V S Prasad 18 hours later
I had gone through your history.
Tight foreskin or phimosis shows no self resolution. You may be havimg a residual problem. On top of this smegma should have been added. This appears as yellow discharge.
There is nothing to worry.
Wash your genitals normally
Don't retract forcibally
You may need a simple a circumcision
I hope you are clear
Good day
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor